# SDR USAA011055

- Difficulty date: August 13, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Cracked
- Location: Bs 380
- Part time: 47,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH, BS 380 STRINGER 26L.  FABRICATED REPLACEMENT PART PER SRM 53-10-04.  (M)
